Orlicz sequence spaces of Banach-Saks type. (English) Zbl 0735.46009

It is shown that in Orlicz sequence spaces of Banach-Saks type \(p\), weakly null sequences admit of \(p\)- Hilbertian subsequences.
Reviewer: H.Knaust (El Paso)


46B45 Banach sequence spaces
Full Text: DOI


[1] J.Elton, Weakly null normalized sequences in Banach spaces. Dissertation, Yale University 1978.
[2] B. V. Godun andS. A. Rakov, Banach-Saks property and the problem of three spaces. Mat. Zametki31, 61-74 (1982). English translation in: Math. Notes31, 32-39 (1982). · Zbl 0493.46015
[3] W. B. Johnson, On quotients ofL p which are quotients ofl p . Compositio Math.34, 69-89 (1977). · Zbl 0375.46023
[4] H.Knaust and E.Odell, Weakly null sequences with upperl p -estimates. In: E. Odell, H. Rosenthal (eds.), ?Functional Analysis, Proceedings, The University of Texas at Austin, 1987-89?, 85-107, Berlin-Heidelberg-New York 1991. · Zbl 0759.46013
[5] J.Lindenstrauss and L.Tzafriri, Classical Banach Spaces I. Berlin-Heidelberg-New York 1977. · Zbl 0362.46013
[6] E.Odell, Applications of Ramsey theorems to Banach space theory. In: H. E. Lacey (ed.), ?Notes in Banach Spaces?, 379-404, Austin-London 1981.
[7] S. A. Rakov, Banach-Saks property of a Banach space. Mat. Zametki26, 823-834 (1979). English translation in: Math. Notes26, 909-916 (1979). · Zbl 0421.46013
[8] S. A. Rakov, Banach-Saks exponent of certain Banach spaces of sequences. Mat. Zametki32, 613-625 (1982). English translation in: Math. Notes32, 791-797 (1982). · Zbl 0505.46005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.